# SDR AC2A201204170001

- Difficulty date: April 17, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AW139
- Aircraft serial: 31020
- Aircraft time: 5,158 hours
- Engine: Pwc PT6C67C
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 3G6220A03351
- Part serial: L187
- Condition: Cracked
- Location: Main Rotor Droop
- Component: Rotor Head, Agusta
- Component part number: 3G6220A00132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, A CRACK WAS DISCOVERED ON A MAIN ROTOR DROOP STOP.
